# SDR SWIA202164613

- Difficulty date: December 19, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH TRU AFT LANDING, INBOARD OF DOOR LATCH IS CRACKED.  FLAGGED   (C CHECK RO 02/22/2022)   REMOVED CRACKED L/H TRU LANDING AND INSTALLED NEW LANDING P/N CC670-33151-3.   REF: REO 670-53-11-1771, REV: --, 2021-12-29  REF: DWG CC670-33040, REV: G AND CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAIL.
